advertisement
Question
Posted by: Eloise | 2009/11/24

discharge

I am 43 years old. I have had a vaginal discharge for the past 18 months. I have been to a doctor, who gave me antibiotics. Once I finished the course, the discharge returned. It is yellow and smells awful. If I do not charge pantyliner ever hour, it burns the sides of my thighs, and then for days I am sore. There is a slight itch which I have been treating with Medispore Vaginal Cream. In this year I have used 3 courses on antibiotics. Could this be symptoms of menapause, and what can I do to resolve it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you ask your doctor to take a swab to see exactly what type of discharge it is. Unless your periods are irregular, it is unlikely that this is related to menopause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/28

I would suggest that you ask your doctor to take a swab to see exactly what type of discharge it is. Unless your periods are irregular, it is unlikely that this is related to menopause.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement